# SDR SWAA2022030144722

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H SIDE LONGEST FLOOR TO SIDEWALL TRANSITION STRIP IS CORRODED ON BOTH TOP AND BOTTOM SIDES IN SEVERAL AREAS AS MARKED / EVALUATED DAMAGE. TOTAL ACCUMULATE CORROSION IS MORE THAN 20 INCHES. OUT OF LIMITS PER SRM 53-00-53-1A-1. VERIFIED NEW PART P/N 453A1611-16; ATAG ZK0028 I/A/W AIPC 25-52-10-03 ITEM 365 AT FORWARD CARGO COMPARTMENT L/H SIDE LONGEST FLOOR TO SIDEWALL TRANSITION STRIP
